# SDR SWAA2020102124136

- Difficulty date: October 18, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,942 hours, 34,439 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR SLIDE NOT SECURE IN SLIDE CONTAINER.  REPOSITIONED & REINSTALLED FS DOOR SLIDE, PER MT 725-61-06 STEPS 3B; 3C; 3G & 3I-3K.
